# SDR UALA2011072503803

- Difficulty date: July 22, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 66,856 hours, 24,631 cycles
- Engine: Pwa PW2037
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002836
- Part serial: D0660
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NO BOTTLE DISCHARGE LIGHTS ON FIRE TEST. REPLACED CARGO DETECTION PANEL AND CARGO DETECTION CARD. OPS CHECKED OK.  OK FOR SERVICE.
